# SDR SIMA200220301

- Difficulty date: July 18, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: 3011210
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND THE ELECTRICAL CONTACTS IN THE LIGHT ASSEMBLY TO BE DIRTY.  CONTACTS WERE CLEANED ANDBULB WAS REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
